Korean J. Math.  Vol 28, No 2 (2020)  pp.205-221
DOI: https://doi.org/10.11568/kjm.2020.28.2.205

A new paranormed series space using Euler totient means and some matrix transformations

G. Canan Hazar Güleç, Merve İlkhan

Abstract


Paranormed spaces are important as a generalization of the normed spaces in terms of having more general properties. The aim of this study is to introduce a new paranormed space $ \left\vert \phi _{z}\right\vert \left( p\right) $ over the paranormed space $ \ell \left( p\right) $ using Euler totient means, where $p=\left( p_{k}\right) $ is a bounded sequence of positive real numbers. Besides this, we investigate topological properties and compute the $ \alpha -,\beta -,$ and $\gamma $ duals of this paranormed space. Finally, we characterize the classes of infinite matrices $(\left\vert \phi_{z}\right\vert \left( p\right) ,\lambda )$ and $(\lambda ,\left\vert \phi_{z}\right\vert \left( p\right) ),$\ where $\lambda $ is any given sequence space.

Keywords


Paranormed sequence spaces, Absolute summability, Euler Totient means; Matrix transformations

Subject classification

40C05, 40F05, 46A45, 46A35, 46B50

Sponsor(s)



Full Text:

PDF

References


B. Altay and F. Ba ̧sar, On the paranormed Riesz sequence spaces of non-absolute type, Southeast Asian Bull. Math. 26 (5) (2003), 701–715. (Google Scholar)

B. Altay and F. Ba ̧sar, Generalization of the sequence spaces l(p) derived by weighted mean, J. Math. Anal. Appl. 330 (2007), 174–185. (Google Scholar)

B. Altay, F. Ba ̧sar and M. Mursaleen, On the Euler sequence spaces which include the spaces l (p) and l∞ I, Inform. Sci. 176 (10) (2006), 1450–1462. (Google Scholar)

C. Aydın and F. Ba ̧sar, Some new sequence spaces which incule the spaces lp and l∞, Demonstratio Math. 38(3) (2005), 641-656. (Google Scholar)

C. Aydın and F. Ba ̧sar, Some generalizations of the sequence space, Iran. J. Sci. Technol. Trans. A Sci. 30 (A2) (2006), 175–190. (Google Scholar)

B. Altay, F. Ba ̧sar and M. Mursaleen, Some generalizations of the space bvp of p-bounded variation sequences, Nonlinear Anal. 68(2) (2008), 273–287. (Google Scholar)

B. Choudhary and S. K. Mishra, On K ̈othe-Toeplitz duals of certain sequence spaces and their matrix transformations, Indian J. Pure Appl. Math. 24 (1993), 291–301. (Google Scholar)

S. Demiriz and E. E. Kara, Some new paranormed difference sequence spaces derived by Fibonacci numbers, Miskolc Math. Notes 16 (2) (2015), 907–923. (Google Scholar)

K. G. Grosse-Erdmann, Matrix transformations between the sequence spaces of Maddox, J. Math. Anal. Appl. 180 (1993), 223–238. (Google Scholar)

F. G ̈ok ̧ce and M. A. Sarıg ̈ol, A new series space and matrix operators with applications, Kuwait J. Sci. 45 (4) (2018), 1–8. (Google Scholar)

G. C. Hazar and M. A. Sarıg ̈ol, Absolute Ces`aro series spaces and matrix operators, Acta App. Math. 154 (2018), 153–165. (Google Scholar)

G. C. Hazar Gu ̈le ̧c, Compact matrix operators on absolute Ces`aro spaces, Numer. Funct. Anal. Optim. 41 (1) (2020), 1–15. (Google Scholar)

M. I ̇lkhan and E. E. Kara, A new Banach space defined by Euler totient matrix operator, Oper. Matrices 13 (2) (2019), 527–544. (Google Scholar)

M. I ̇lkhan, S. Demiriz and and E. E. Kara, A new paranormed sequence space defined by Euler totient matrix, Karaelmas Sci. Eng. J. 9 (2) (2019), 277–282. (Google Scholar)

M. I ̇lkhan and G. C. Hazar Gu ̈le ̧c, A study on absolute Euler totient series space and certain matrix transformations, Mugla J. Sci. Technol. 6 (1) (2020), 112–119. (Google Scholar)

E.E.Kara,M.O ̈ztu ̈rkandM.Ba ̧sarır, Some topological and geometric properties of generalized Euler sequence spaces, Math. Slovaca 60 (3) (2010), 385–398. (Google Scholar)

E. E. Kara, Some topological and geometrical properties of new Banach sequence spaces, J. Inequal. Appl. 2013 (2013), 38. (Google Scholar)

E. E. Kara and M. I ̇lkhan, Some properties of generalized Fibonacci sequence spaces, Linear Multilinear Algebra 64(11) (2016), 2208–2223. (Google Scholar)

C. G. Lascarides and I. J. Maddox, Matrix transformations between some classes of sequences, Proc. Camb. Phil. Soc. 68 (1970), 99–104. (Google Scholar)

I. J., Maddox, Paranormed sequence spaces generated by infinite matrices, Proc. Cambridge Philos. Soc. 64 (1968), 335–340. (Google Scholar)

I. J. Maddox, Spaces of strongly summable sequences, Quart. J. Math. Oxford 18 (2) (1967), 345–355. (Google Scholar)

E. Malkowsky, V. Rakoˇcevi ́c and S. Zˇivkovi ́c, Matrix transformations between the sequence space bvk and certain BK spaces, Bull. Cl. Sci. Math. Nat. Sci. Math. 123 (27) (2002), 33–46. (Google Scholar)

E. Malkowsky and E. Sava ̧s, Matrix transformations between sequence spaces of generalized weighted mean, Appl. Math. Comput. 147 (2004), 333–345. (Google Scholar)

M. Mursaleen, F. Ba ̧sar and B. Altay, On the Euler sequence spaces which include the spaces lp and l∞ II, Nonlinear Anal. 65 (3) (2006), 707–717. (Google Scholar)

H. Nakano, Modulared sequence spaces, Proc. Jpn. Acad. 27 (2) (1951), 508–512. (Google Scholar)

P.-N, Ng, and P.-Y., Lee, Ces`aro sequence spaces of non-absolute type, Comment. Math. Prace Mat. 20 (2) (1978), 429–433. (Google Scholar)

M. A. Sarıg ̈ol, Spaces of series summable by absolute Ces `aro and matrix operators, Comm. Math Appl. 7 (1) (2016), 11–22. (Google Scholar)

M. A. Sarıg ̈ol, On the local properties of factored Fourier series, Appl. Math. Comp. 216 (2010), 3386–3390. (Google Scholar)

S. Simons, The sequence spaces l(pv) and m(pv), Proc. London Math. Soc. 15 (3) (1965), 422–436. (Google Scholar)

I. Schoenberg, I., The integrability of certain functions and related summability methods, Amer. Math. Monthly 66 (1959), 361–375. (Google Scholar)

A. Wilansky, Summability Through Functional Analysis, North-Holland Mathematical Studies, Elsevier Science Publisher (1984). (Google Scholar)

M. Ye ̧silkayagil and F. Ba ̧sar, On the paranormed N ̈orlund sequence space of nonabsolute type, Abstr. Appl. Anal. 2014 (2014), Article ID: 858704. (Google Scholar)

P. Zengin Alp and M. I ̇lkhan, On the difference sequence space lp(Tˆq), Math. Sci. Appl. E-Notes 7 (2) (2019), 161–173. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr